MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT TISSUE RETRIEVAL SYSTEM 15MM, 120ML; SPECIMEN BAG

CONSOLIDATED MEDICAL EQUIPMENT TISSUE RETRIEVAL SYSTEM 15MM, 120ML; SPECIMEN BAG
Model Number TRS175SB2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one trs175sb2 in opened original packaging.Lot number was verified.Performed a visual inspection, the metal piece that holds the bag on was received disconnected with the pin still inside of the hole.All pieces of the device were returned.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following; only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use the product.Conmed encourages the inspection and/or test of all medical equipment prior to use to ensure all devices are functioning as expected.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the trs175sb2, anchor tissue retrieval system was used in a procedure on (b)(6) 2020.When they were pulling the bag out, they saw metal and the purple sleeve.There was a loose piece of metal that came out of the tube.The customer would like the device to be evaluated to be sure nothing was left in the patient.There is no reported known patient injury or impact.There is no reported delay of procedure.This report is being raised based on device malfunction with potential for injury upon reoccurrence.

Brand Name
TISSUE RETRIEVAL SYSTEM 15MM, 120ML
Common Device Name
SPECIMEN BAG
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
MDR Report Key9769548
Report Number3007305485-2020-00057
Device Sequence Number11308921
Product Code GCJ
UDI-Device Identifier20653405986116
UDI-Public(01)20653405986116(17)220807(10)201908084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model NumberTRS175SB2
Device Catalogue NumberTRS175SB2
Device Lot Number201908084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1